# SDR USAA920080405

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65474585
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - VERTICAL STABILIZER LEADING EDGE RIB IS CRACKED, STABILIZER STATION 86.12.  REPAIRED VERTICAL STABILIZER LEADING EDGE RIB, STABILIZER STATION 86.12 IAW USAIRWAYS EA 100232.
